Active Ingredient(s) & Purpose:
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine
For effective relief of the symptoms of cold including: sinus pain; nasal congestion; headache; fever; minor body aches and pain; runny nose; sneezing.
Adults and children over 12 to 65 years: Take 1 or 2 Advil Cold & Sinus Nighttime caplets every 4 to 6 hours as needed. Do not exceed 6 Advil Cold & Sinus Nighttime caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.
Do not take Advil Cold & Sinus Nighttime if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers or sedating drugs. Talk to your doctor if the pain or fever persists for more than 5 days. Product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle or operating machinery. Do not exceed the recommended dose unless advised by a doctor.
If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Nighttime, discontinue use immediately and contact a doctor. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.
Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, silicon dioxide, titanium dioxide.